Hello. I just bought an ECA stack today, and I have a few questions regarding its contents.
1. I bought a product called Betafed (for nasal congestion), which contains pseudoephedrine hydrochloride. Every 5mL contains 30mg. However, I've also read that pseudoephedrine is not the same as ephedrine; is this true? Also, on the bottle, it says that the product mat make me drowsy, which is not something I want.
2. If this will not work for me in an ECA stack, what other product can I look for that contains ephedrine? I cannot find Bronkaid anywhere where I live, and I don't know of any other products.....any suggestions on a widely available product that contains ephedrine??
Thanks guys!